# SDR UALA2010101903865

- Difficulty date: October 19, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 75,480 hours, 12,285 cycles
- Engine: Pwa PW4060
- System (JASC): 2810 · Fuel Storage
- Part: Drain Valve
- Part number: 6D227600U
- Condition: Leaking
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT TANK FUEL SUMP HAS FUEL SEEP AT OUTER CIRCUMFERENCE.  REPLACED RT TANK SUMP DRAIN VALVE.  OPS NORMAL.
